Sh:722

Bib entry
@article{Sh:722,
 author = {Bartoszy{\'n}ski, Tomek and Shelah, Saharon},
 title = {{Continuous images of sets of reals}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {116},
 number = {2},
 year = {2001},
 pages = {243--253},
 issn = {0166-8641},
 doi = {10.1016/S0166-8641(00)00079-1},
 mrclass = {03E17 (03E35 54A35)},
 mrnumber = {1855966},
 mrreviewer = {Arnold W. Miller},
 doi = {10.1016/S0166-8641(00)00079-1},
 note = {\href{https://arxiv.org/abs/math/0001051}{arXiv: math/0001051}},
 arxiv_number = {math/0001051}
}